Header

UZH-Logo

Maintenance Infos

Topological considerations for autoregressive systems with fixed Kronecker indices


Rosenthal, J; Sain, M; Wang, X (1994). Topological considerations for autoregressive systems with fixed Kronecker indices. Circuits, Systems and Signal Processing, 13(2-3):295-308.

Abstract

In this paper we will study topological properties of the class of proper and improperp×m transfer functions of a fixed McMillan degreen. A natural generalization of this class is all autoregressive systems of degreen under external system equivalence. The subset of irreducible systems has in a natural way the structure of a manifold and we show how to extend this topology to the set of all autoregressive systems of degree at mostn. We will describe the subset of systems with fixed Kronecker indicesv=(v1,...,v p ) as an orbit space, which will enable us to calculate the topological dimension for each collection of indicesv. Finally, we will describe the topological closure of those sets in the space of all autoregressive systems.

Abstract

In this paper we will study topological properties of the class of proper and improperp×m transfer functions of a fixed McMillan degreen. A natural generalization of this class is all autoregressive systems of degreen under external system equivalence. The subset of irreducible systems has in a natural way the structure of a manifold and we show how to extend this topology to the set of all autoregressive systems of degree at mostn. We will describe the subset of systems with fixed Kronecker indicesv=(v1,...,v p ) as an orbit space, which will enable us to calculate the topological dimension for each collection of indicesv. Finally, we will describe the topological closure of those sets in the space of all autoregressive systems.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
6 citations in Scopus®
12 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1994
Deposited On:19 Mar 2010 16:51
Last Modified:20 Feb 2018 12:01
Publisher:Springer
ISSN:0278-081X
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/BF01188112

Download

Full text not available from this repository.
View at publisher

Get full-text in a library